# SDR ASAA2012080692686

- Difficulty date: August 6, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 9,216 hours, 2,931 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 1 Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG VALVE CLOSED, LIGHT ILLUMINATED BRIGHT WITH NR 1 START LEVER TO CUTOFF.  R & R HPSOV SWITCH IN NR 1 HMU REF MM 73-21-09-400-801-F00.   ACCOMPLISHED TEST 3A, 12 AND 13, OPS NORMAL REF MM 71-00-00.
